# SDR SWIA200413108

- Difficulty date: April 2, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 10,469 hours, 14,278 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190204
- Part serial: 2678
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 7,656 hours, 10,649 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AP DISCONNECTED, ASSOCIATED WITH -FD- ANNUNCIATOR ON CAPTAIN'S EADI AND -ERRATIC BEHAVIOR- FROM F/O'S FLIGHT DIRECTOR DISPLAY, IT DISCONNECTED WHILE AP WAS ON F/O'S COMPUTER.  INSTALLED SERVICEABLE AHRS COMPUTER ON CAPTAINS SIDE.  AUTOPILOT AND AHRS OPS CHECK GOOD PER 34-21-00.
